# SDR IPXA2020052645687

- Difficulty date: May 5, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING I/B FLAP LOWER SURFACE HAS A DENT 10.2" FROM T/E AND 44" FROM O/B EDGE REQUIRES PERMANENT REPAIR.REPAIRED LT WING I/B FLAP DENT ON LOWER SURFACE BETWEEN XIFH 261 - 269 IAW VT-SAA EA 011-5750-01-A8177 REV IR AND UPS EO MD11-5750-76600-A. (MAJOR)
